# SDR 2025FA0000822

- Difficulty date: December 12, 2025
- Submitted: December 12, 2025
- Operation: General aviation
- Aircraft: N678MK
- Make and model: Airbus A320-231
- Aircraft serial: 415
- Engine: Iae V2500A1
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PARTS RECORDED UNDER EASA FORM 1 TRACKING NR 44543 AND 44538 HAVE BEEN DETECTED AS SUSPICIOUS. DISCREPANCY ON MISSING SIGNATURE, (SECTION 14B), APPROVAL/CERTIFICATE NO (SECTION 14C) AND ORGANIZATION NAME AND ADDRESS (SECTION 4) HAVE BEEN DETECTED.  AUTHORIZED SIGNATURE SECTION IS EMPTY -	APPROVALCERTIFICATE NR IS NOT COMPLYING THE ORGANIZATION NAME (APPROVAL NR HAS NOT MATCHING WITH THE APPROVAL NUMBERS ISSUED BY EASA) REFER TO THE ABOVE DISCREPANCIES AND CONFIRMATION RECEIVED FROM THE REPAIR STATION (WHICH IS SHOWN ON THE EASA FORM 1), DETAILED PARTS WERE RECORDED AS SUSPECTED UNAPPROVED  PARTS.  SUSPECTED PART IN SIMILAR CONDITION (SAME SECTION 14B,14C,4) IS LISTED ON THE ATTACHED FAA_8120-11_REVISON_1.
